... months, recently weaned off the prednisone about 1 month ago. Since then I have been having a lot of hot flashes and chills quite bad at night, my hair is falling out a lot in the last 2 weeks and I have some joint pain. My doctor has told me it is my choice as to whether I stop taking the Azathioprine or not. My crohns symptoms seem to have improved and I am doing okay that way. The other thing I have to consider is that I am a 51 year old female and I am going through menopause so not sure whether the hot flashes are because of that, but they seem more frequent (10 times/day) and not sure about the chills. If anyone can let me know if they have experienced anything like I am please let me know as I don't want to stop taking it and have another flare up of the crohns. Thank you in advance!! Catherine
Hello. I'm sorry that you are going through this!! I don't have Chrons disease but I just got completely off prednisone after having been on it due to the diagnosis of Vasculitis. I have never experienced having to be on prednisone for that long. Now that I'm not taking anymore, I'm having more headaches, chills, and sometimes sweats but to me they feel like a cold sweat not menopausal sweats but that doesn't mean that you aren't experiencing that due to the prednisone. I just thought
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 2 answers
I am taking Humira and prednisone for RA. I'm suffering from terrible hot flashes every 1/2 hour or?
Posted 8 Sep 2011 • 1 answer
Has anybody else had an experience with hot flashes that arent due to menopause. on the 4th of july?
Posted 5 Sep 2014 • 1 answer
Posted 12 Jan 2016 • 3 answers
Posted 7 Jun 2017 • 0 answers